Y. Roditty

Articles in Scholarly Journals [Incomplete List]

  1. Zero-sum partition theorems for graphs
    International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 4, pp. 697–702, 1994
  2. A note on the k-domination number of a graph
    International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 1, pp. 205–206, 1990
  3. A monotone path in an edge-ordered graph
    International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 2, pp. 315–320, 1987
  4. The packing and covering of the complete graph I: the forests of order five
    International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 2, pp. 277–282, 1986